# SDR SWIA2019122747234

- Difficulty date: December 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE PAX DOOR FWD INTERCOSTAL,  AFTER NUTPLATE REMOVAL.    REMOVED AND REPLACED THE INTERCOSTAL IAW SRM AND DWG.
